MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE, LTD. FLEXITRUNK; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

FISHER & PAYKEL HEALTHCARE, LTD. FLEXITRUNK; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number BC191
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
While preparing to place the pt on nasal cpap the circuit would not pass leak test for circuit calibration.The problem was determined to be the trunk.We used two 70 mm trunks that both failed leak testing.Used a third 70 mm trunk from a different lot number and the leak test finally passed.Both failed trunks were from lot 2103966750.Health effect code: 4582.Device problem code: 1250.Reference report: mw5184622.

Brand Name
FLEXITRUNK
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE, LTD.
MDR Report Key24498476
Report NumberMW5184623
Device Sequence Number10115983
Product Code BZO
UDI-Device Identifier09420012432469
UDI-Public(01)09420012432469
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC191
Device Lot Number2103966750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 DA
Patient SexFemale
Patient Weight2 KG
Patient RaceWhite